# SDR DXTA2024010210475

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N902QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0314
- Aircraft time: 1,802 hours, 1,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV EXIT SIGN/LIGHT: THE LAV EMERGENCY EXIT TOEKICK LIGHT IS INOP.  REATTACHED DISCONNECTED ELECTIRCAL CONNECTOR ON LAV TOILET TOE KICK PANEL IAW CE-680A SPM 20-30-20. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
